Skip to Main content Skip to Navigation
Journal articles

Lagrangian submanifolds in the homogeneous nearly Kähler S3×S3

Abstract : In this paper, we investigate Lagrangian submanifolds in the homogeneous nearly Kähler S3×S3. We introduce and make use of a triplet of angle functions to describe the geometry of a Lagrangian submanifold in S3×S3. We construct a new example of a flat Lagrangian torus and give a complete classification of all the Lagrangian immersions of spaces of constant sectional curvature. As a corollary of our main result, we obtain that the radius of a round Lagrangian sphere in the homogeneous nearly Kähler S3×S3 can only be 2/√3 or 4/√3.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03148562
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Monday, February 22, 2021 - 12:39:22 PM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Links full text

Identifiers

Collections

Citation

Bart Dioos, Luc Vrancken, Xianfeng Wang. Lagrangian submanifolds in the homogeneous nearly Kähler S3×S3. Annals of Global Analysis and Geometry, Springer Verlag, 2018, 53 (1), pp.39-66. ⟨10.1007/s10455-017-9567-z⟩. ⟨hal-03148562⟩

Share

Metrics

Record views

24